Skip to main content
Log in

On isotone and homomorphic maps of ordered unary algebras

  • Published:
Acta Mathematica Academiae Scientiarum Hungaricae Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. F. Fiala andV. Novák, On isotone and homomorphic mappings,Archivum Math. (Brno),2 (1966), pp. 27–32.

    MATH  Google Scholar 

  2. J. Karásek, On isotone and homomorphic maps of ordered partial groupoids,Archivum Math. (Brno),2, (1966), pp. 71–77.

    MATH  Google Scholar 

  3. M. Novotný, O jednom problému z theorie zobrazení,Publ. Fac. Sciences Univ. Masaryk (Brno), ser. A 7.,344 (1953), pp. 53–64.

    Google Scholar 

  4. M. Novotný andL. Skula, Über gewisse Topologien auf geordneten Mengen,Fund. Math.,56 (1965), pp. 313–324.

    MATH  MathSciNet  Google Scholar 

  5. L. Skula, Systeme von stetigen Abbildungen,Czech. Math. Journ.,17, (92) (1967), pp. 45–52.

    MathSciNet  Google Scholar 

  6. E. Čech, Topologické prostory,Časopis pro pěst. mat. a fys.,66 (1937), pp. 225–264, in English:Topological papers ot Eduard Čech, Prague 1968.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Lustig, M. On isotone and homomorphic maps of ordered unary algebras. Acta Mathematica Academiae Scientiarum Hungaricae 22, 431–439 (1971). https://doi.org/10.1007/BF01896440

Download citation

  • Received:

  • Published:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01896440

Keywords

Navigation